EconPapers    
Economics at your fingertips  
 

Comparative statics and dynamics of optimal choice models in Hilbert spaces

Graciela Chichilnisky and P.J. Kalman

MPRA Paper from University Library of Munich, Germany

Abstract: We study properties of the solutions to a parametrized constrained optimization problem in Hilbert spaces. A special operator is studied which is of importance in economic theory; sufficient conditions are given for its existence, symmetry, and negative semidefiniteness. The techniques used are calculus and non linear functional analysis on Hilbert spaces.

Keywords: Hilbert spaces; optimization; operator; parametrized constrained maximization; comparative statics; Slutky; Hicks; Samuelson; matrix; Hilbert; Euclidean spaces; optimal growth; dynamic models; growth; manifold; constrained optimization (search for similar items in EconPapers)
JEL-codes: C6 C61 (search for similar items in EconPapers)
Date: 1979
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Published in Journal of Mathematical Analysis and Applications No. 2.70(1979): pp. 490-504

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/8001/1/MPRA_paper_8001.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:8001

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:8001